Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 462, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 9:30 PM CDT for 4 counties in Mississippi. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 9:30 PM CDT (02:30 UTC)
- Expired
- May 25, 2011, 10:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lafayette County, MS, Lee County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:55 PM CDT | TSTM WND DMG | New Albany, MS | TREES AND POWER LINES DOWN ACROSS MUCH OF THE COUNTY. |
| May 25, 10:20 PM CDT | HAIL 1.25 | W Tupelo, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2470 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
445 WUUS54 KMEG 260230 SVRMEG MSC071-081-115-145-260315- /O.NEW.KMEG.SV.W.0462.110526T0230Z-110526T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 930 PM CDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... * UNTIL 1015 PM CDT * AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DENMARK... OR 15 MILES EAST OF OXFORD...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ALBANY...PONTOTOC...TUPELO...VERONA AND TRACE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3441 8936 3460 8872 3417 8872 3417 8950 TIME...MOT...LOC 0230Z 239DEG 46KT 3433 8923 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:16 PM CDT, 14 minutes earlier.
Area forecast discussion, May 25, 9:16 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 916 PM CDT WED MAY 25 2011 .DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EAST CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT EXTENDING SOUTH INTO CENTRAL/EAST ARKANSAS. KNQA WSR-88D RADAR TRENDS SHOW THE DISCRETE SUPERCELLS HAVE FINALLY TRANSITIONED OVER TO A QUASI- LINEAR CONVECTIVE SYSTEM. /QLCS/ THIS LINE EXTENDS FROM AROUND PARIS TO JACKSON TENNESSEE THEN FURTHER SOUTHWEST TO TUTWILER MISSISSIPPI ACROSS NORTHWEST MISSISSIPPI. ALONG AND AHEAD OF THIS LINE...700-500 MB LAYER MID LEVEL LAPSE RATES REMAIN QUITE STEEP BETWEEN 8-9 C/KM...SURFACE BASED CAPE VALUES AROUND 2000 J/KG...LI/S BETWEEN -6 TO -7...0-6 KM BULK SHEAR VALUES AROUND 60 KTS AND 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 350-400 M2/S2 SUPPORT A CONTINUATION OF SEVERE WEATHER ALONG AND EAST OF THIS LINE. HOWEVER...LCL/S THROUGHOUT THE EVENING HAVE REMAINED ON THE MARGINALLY SUPPORTIVE SIDE AROUND 4KFT WHICH MAY HAVE LIMITED SOME OF THE TORNADIC THUNDERSTORM POTENTIAL. NONETHELESS...A DAMAGING WIND/LARGE HAIL WILL PERSIST WITH A POTENTIAL FOR A TORNADO OR TWO ALONG BOWING SEGMENTS. ONCE THIS LINE PASSES THE SEVERE THUNDERSTORM THREAT WILL END AND WILL CONTINUE TO GRADUALLY TRIM BACK THE WATCH OVER THE NEXT SEVERAL HOURS. BEHIND THE LINE...WILL KEEP VERY LOW END POPS IN AT BEST FOR THE REMAINDER OF THE NIGHT. WILL UPDATE GRIDS AS NEEDED BASED ON LATEST CONVECTIVE TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC && .PREV DISCUSSION... /ISSUED 654 PM CDT WED MAY 25 2011/ UPDATE... UPDATED FOR 00Z AVIATION. DISCUSSION... /ISSUED 535 PM CDT WED MAY 25 2011/ .SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID SOUTH LATE THIS AFTERNOON... DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7 C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400 M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5 INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT. A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH. SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING -8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40 KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE MID SOUTH. SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING. HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS VERY LOW AT BEST. LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS 925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE CURRENT FORECAST PACKAGE. CJC && .AVIATION... 00Z TAF CYCLE STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON. SWC && .PRELIMINARY POINT TEMPS/POPS... MEM 66 77 59 82 / 80 30 10 10 MKL 66 76 54 79 / 80 40 10 10 JBR 63 74 55 78 / 40 20 10 10 TUP 70 82 58 82 / 80 60 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 25, 9:25 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT WED MAY 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 925 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A LINE FROM PARIS TENNESSEE TO TUTWILER MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. ALONG WITH THE SEVERE THUNDERSTORM THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE THUNDERSTORMS. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS CJC
In the hours before
Local storm report, May 25, 8:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 5 SW JACKSON 35.58N 88.89W
05/25/2011 M61 MPH MADISON TN ASOS
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
910 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL PURYEAR 36.44N 88.33W
05/25/2011 E0.75 INCH HENRY TN AMATEUR RADIO
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 1 S WEST MEMPHIS 35.14N 90.18W
05/25/2011 CRITTENDEN AR EMERGENCY MNGR
MULTIPLE HOMES AND BUSINESS DAMAGED IN THE SOUTHERN PART
OF TOWN. MULTIPLE POWER LINES ACROSS THE COUNTY.
&&
CDGLocal storm report, May 25, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL UNION CITY 36.42N 89.05W
05/25/2011 E1.75 INCH OBION TN EMERGENCY MNGR
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG BARTLETT 35.22N 89.84W
05/25/2011 SHELBY TN PUBLIC
TREES AND POWERLINES DOWN AT SUMMER AND RALEIGH LAGRANGE
ROAD.
0917 PM TSTM WND GST 5 SE JACKSON 35.58N 88.77W
05/25/2011 E60.00 MPH MADISON TN TRAINED SPOTTER
&&
CDGLocal storm report, May 25, 9:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
929 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
05/25/2011 LAKE TN EMERGENCY MNGR
REPORTS OF SIGNIFICANT DAMAGE IN TIPTONVILLE AREA.
STURCTURAL DAMAGE TO AN APARTMENT.
&&
TLSJR/JAB/KSPThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| May 25, 7:05 PM CDT | Tornado Warning | MEG | Coahoma, Tate, Tunica | 40 min |
| May 25, 7:17 PM CDT | Tornado Warning | MEG | Coahoma, Quitman | 43 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tunica | 47 min |
| May 25, 7:32 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 43 min |
| May 25, 7:48 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tallahatchie | 42 min |
| May 25, 8:09 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 32 min |
| May 25, 8:20 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 40 min |
| May 25, 8:26 PM CDT | Tornado Warning | MEG | Panola, Quitman, Tallahatchie | 34 min |
| May 25, 8:39 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tallahatchie | 51 min |
| May 25, 8:52 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 53 min |
| May 25, 9:27 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 32 min |
| May 25, 9:51 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc | 54 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 52 min |
| May 25, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 53 min |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 41 min |
| May 25, 10:32 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 26 min |
| May 25, 10:37 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 53 min |
| May 25, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 37 min |
| May 25, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 38 min |
| May 26, 2:32 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Union, Yalobusha | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.